Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|Eryiana - Sat Oct 15, 2005 8:03 pm||
I feel like I have to urinate even after I do urinate, Sometimes nothing comes out sometimes I force our a few drops, but I always feel like I have a full bladder. I went to urologist and I did not have a UTI and he put me on detrol 5mg 3 times a day, I still am feeling the urge to urinate, I even doubled my dose. Its driving me crazy that I cant sleep cause I feel like I have to pee all the time. My fear is noone can tell me whats wrong and I might feel this way for a long time, :cry: Please if someone knows what this might be please help, my urologist thinks its nothing but bladder spasms and thinks it might just be psychological
|yzzidlizzy - Sat Oct 22, 2005 12:19 pm||
That sounds exactly like what I am experiencing myself. I have been to five different doctors and none of them have diagnosed me either. I know it is not in your mind. I posted on Oct. 21st about the pain I am having (yzzidlizzy), I didn't notice your post then. I don't know if you are male or female, I don't think it would matter, but I am convinced that my pain is due to a yeast overgroweth. You do not always have to have the symptoms of a yeast infection to have one. I have done a lot of research out of despration and have found that there is a yeast problem called Candida that can cause yeast to grow in your intestines and can cause you to feel bad. If you have been on antibiotics or are on birth controll you are more prone to this. I have come off my birth control to see if that will help me. I am not a doctor or in the medical field at all. I am just desprate to figure out what is wrong myself. I am taking Acidophilus which helps build up the good bacteria in your body and am also taking AZO yeast pills three times a day. I have been suffering since July with the same feeling you describe. I just began trying this on the 21st and it hasn't worked yet, but I hope this is the answer for me. I am also doing reseach to see what foods are best to eat for this condition. After reading about Candida, I really do think that that is what I have. One of the things about this condition is that doctors normally have a very hard time diagnosing it and from research that I have read it says that over 1/2 N. Americans suffer from it, but don't know it until they begin to feel sick and can't seem to determine what is wrong. I hope this may help you some.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.